How come I get a blind spot in my right eye?

Not sure. But a blind spot is not normal if noted under normal conditions. See an ophthalmologist soon- the list of causes too long.

Related Questions

Why did I get a blind spot in my right eye from bp?

See md. Let an ophthalmologist figure it out, there are many reasons including hemorrhage. Read more...

If I have a blind spot in my right eye, could it be treated (medicine/surgery)? Does working with computers/reading/crying. Etc, make it worse?

We all have one! Everyone has "blind spot" in each eye - this is entirely normal. If you are saying you have lost vision in an area of the retina not the usual blind spot, then it depends on what caused this to happen and how long ago as to whether or not anything can be done about it. Read more...
Talk to MD. It depends on what is causing the blind spot as to wether it can be treated. Some lesions of this type are permanent. If the lesion is fixed then nothing you can do should make it worse. Talk to an opthamologist about this problem. Good luck. Read more...
Depends on what the . Blind spot is. Everyone has a blind spot, but their brains are unaware of this blind spot. I assume this is not the blind spot you're talking about. If you actually see a blind spot in your vision, then you need to see and ophthalmologist immediately. Some of those things can be treated, but some of them cannot. You just want to make sure that it is something that's not going to get larger. Read more...

Is it normal to have a blind spot in the right eye?

Depends. Everyone has a blind spot in each eyes but mostly we are not aware of it. If you developed a recent new blind spot only in your right eye then you need to see an ophthalmologist. . Read more...

I think I have a blind spot in vision; it's either worse in right eye or only in right eye, but it's hard to even tell?

See ophtho. I would recommend seeing an ophthalmologist, both for a dilated examination of your retina and for formal visual field testing. This would characterize your blind spot and start the search for a cause. Read more...

Temporary blurry vision with blind spot in right eye?

Migraine vs TIA. This can represent a migraine or even a TIA due to lack of blood flow. Please check with your doctor as soon as you can. Read more...
See an eye MD. It might be nothing or something as simple as a migraine. But it also could represent a blocked blood vessel that supplies the eye (almost like a mini stroke). You need to see an ophthalmologist who will determine whether any additional testing is required. Read more...

Lithium toxic at 1.66.effects were extreme dizziness. Blind spot right eye. Vision looked cloudy. Felt floating. Saw bugs on wall. Delirum or hallucination?

Go to ER. Call your Psychiatrist who is treating you or the Primary care Physician. We cannot help you on line. Read more...
See doctor ASAP! I hope you are sharing with us the aftermath of taking too much lithium and have been seen by your PCP. Your description of visual hallucinations and not in your body means you still need to be under emergent medical supervision. So you don't injure yourself or others. You should not be driving or doing anything requiring using machinery, and have 24 hour care in a hospital ER, under observation. Read more...
Hallucinations . This sounds like a hallucination. Go to your local ER immediately and get yourself checked in. Ask for a psychiatric evaluation based on the symptoms that you've outlined here. Do this immediately. Read more...

Optic neuritis affected my right eye with a very big blind spot from a month, taking steroid pills since 2 weeks, no improvement, will it be permanent?

Usually gets better. Most of cases of optic neuritis resolve in a about six weeks regardless of whether it is treated. Taking steroid pills without receiving intravenous steroids may increase your risk of developing multiple sclerosis. Hopefully you have already been evaluated as to the cause. This would include an MRI of the brain and blood tests. Read more...
Different approach. Although might take several weeks to stabilize, you would improve faster by either using IV Solumedrol, or a 5-10 day course of IM Acthar HP. Propose you discuss with ophthalmologist or neurologist, but also ask as to whether this represents an early sign of MS. Read more...